Alert archive / Wyoming / High Wind Watches in 2012

High Wind Watch 28, NWS Cheyenne, WY

November 29, 20124 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Nov 29, 2012, 2:54 AM MST for 4 counties in Wyoming. It took effect at Dec 1, 2012, 2:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 29, 2012, 2:54 AM MST (09:54 UTC)
In effect from
Dec 1, 2012, 2:00 AM MST
Expired
Nov 30, 2012, 12:56 AM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2012-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2012-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3250 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WWUS75 KCYS 290954
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
254 AM MST THU NOV 29 2012

...STRONG WINDS POSSIBLE IN THE ARLINGTON AND VEDAUWOO AREAS LATE
FRIDAY NIGHT THROUGH SATURDAY AFTERNOON...

.A STRONG PRESSURE GRADIENT IS EXPECTED TO DEVELOP OVER SOUTHEAST
WYOMING ON FRIDAY NIGHT. THIS COMBINED WITH AN INCREASE OF WINDS
ALOFT WILL POSSIBLY PRODUCE STRONG WEST-TO-SOUTHWEST WINDS IN THE
WIND PRONE AREAS OF ARLINGTON AND VEDAUWOO LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON. BY SATURDAY EVENING THE PRESSURE
GRADIENT IS FORECASTED TO BEGIN WEAKENING WITH WINDS DROPPING
OFF SLIGHTLY...BUT WINDY CONDITIONS WILL LIKELY CONTINUE TO THE
WEST OF THE LARAMIE RANGE THROUGH THE WEEKEND.
 
WYZ110-116-292200-
/O.NEW.KCYS.HW.A.0028.121201T0900Z-121201T2100Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE
254 AM MST THU NOV 29 2012

...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY AFTERNOON. 

* TIMING...LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON

* WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...STRONG WINDS MAY MAKE TRAVEL HAZARDOUS AT
  TIMES...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES.
  THIS INCLUDES INTERSTATE 80 IN THE ARLINGTON AND VEDAUWOO AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

FINCH
4 follow-up statements
752 
WWUS75 KCYS 291730
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1030 AM MST THU NOV 29 2012

...STRONG WINDS POSSIBLE IN THE ARLINGTON AND VEDAUWOO AREAS LATE
FRIDAY NIGHT THROUGH SATURDAY AFTERNOON...

.A STRONG PRESSURE GRADIENT IS EXPECTED TO DEVELOP OVER SOUTHEAST
WYOMING ON FRIDAY NIGHT. THIS COMBINED WITH AN INCREASE OF WINDS
ALOFT WILL POSSIBLY PRODUCE STRONG WEST-TO-SOUTHWEST WINDS IN THE
WIND PRONE AREAS OF ARLINGTON AND VEDAUWOO LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON. BY SATURDAY EVENING THE PRESSURE
GRADIENT IS FORECASTED TO BEGIN WEAKENING WITH WINDS DROPPING OFF
SLIGHTLY...BUT WINDY CONDITIONS WILL LIKELY CONTINUE TO THE WEST
OF THE LARAMIE RANGE THROUGH THE WEEKEND.

WYZ110-116-300530-
/O.CON.KCYS.HW.A.0028.121201T0900Z-121201T2100Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE
1030 AM MST THU NOV 29 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON. 

* TIMING...LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON

* WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...STRONG WINDS MAY MAKE TRAVEL HAZARDOUS AT TIMES... 
  ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. THIS 
  INCLUDES INTERSTATE 80 IN THE ARLINGTON AND VEDAUWOO AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
628 
WWUS75 KCYS 292125
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
225 PM MST THU NOV 29 2012

...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS OF SOUTHEAST
WYOMING FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... 

.AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE
ACROSS SOUTHEAST WYOMING ON FRIDAY NIGHT. THE RESULTING PRESSURE
GRADIENT WILL COMBINE WITH INCREASING WINDS ALOFT TO PRODUCE
STRONG WEST-TO-SOUTHWEST WINDS FROM LATE FRIDAY NIGHT THROUGH
EARLY SATURDAY AFTERNOON. THIS WILL MAINLY AFFECT THE WIND PRONE
AREAS OF SOUTHEAST WYOMING...INCLUDING ARLINGTON...BORDEAUX...AND
VEDAUWOO. WINDS WILL BEGIN TO WEAKEN BY SATURDAY EVENING...BUT
WINDY CONDITIONS ARE EXPECTED TO CONTINUE ALONG AND WEST OF THE
LARAMIE RANGE THROUGH THE WEEKEND.


WYZ106-300930-
/O.EXA.KCYS.HW.A.0028.121201T0900Z-121201T2100Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITY OF...BORDEAUX
225 PM MST THU NOV 29 2012

...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY AFTERNOON. 

* TIMING...LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. 

* WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...STRONG WINDS MAY MAKE TRAVEL HAZARDOUS AT TIMES...
  ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. THIS
  INCLUDES INTERSTATE 25 IN THE BORDEAUX AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

WYZ110-116-300930-
/O.CON.KCYS.HW.A.0028.121201T0900Z-121201T2100Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE
225 PM MST THU NOV 29 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON. 

* TIMING...LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. 

* WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...STRONG WINDS MAY MAKE TRAVEL HAZARDOUS AT TIMES... 
  ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. THIS 
  INCLUDES INTERSTATE 80 IN THE ARLINGTON AND VEDAUWOO AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HAMMER
352 
WWUS75 KCYS 300329
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
829 PM MST THU NOV 29 2012

...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS OF SOUTHEAST
WYOMING FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON...

.AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE
ACROSS SOUTHEAST WYOMING ON FRIDAY NIGHT. THE RESULTING PRESSURE
GRADIENT WILL COMBINE WITH INCREASING WINDS ALOFT TO PRODUCE
STRONG WEST-TO-SOUTHWEST WINDS FROM LATE FRIDAY NIGHT THROUGH
EARLY SATURDAY AFTERNOON. THIS WILL MAINLY AFFECT THE WIND PRONE
AREAS OF SOUTHEAST WYOMING...INCLUDING ARLINGTON...BORDEAUX...AND
VEDAUWOO. WINDS WILL BEGIN TO WEAKEN BY SATURDAY EVENING...BUT
WINDY CONDITIONS ARE EXPECTED TO CONTINUE ALONG AND WEST OF THE
LARAMIE RANGE THROUGH THE WEEKEND.

WYZ106-110-116-301800-
/O.CON.KCYS.HW.A.0028.121201T0900Z-121201T2100Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE
829 PM MST THU NOV 29 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON. 

* TIMING...LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON.

* WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...STRONG WINDS MAY MAKE TRAVEL HAZARDOUS AT TIMES... 
  ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. THIS 
  INCLUDES INTERSTATE 80 IN THE ARLINGTON AND VEDAUWOO AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

LIEBL
038 
WWUS75 KCYS 300756
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1256 AM MST FRI NOV 30 2012

...STRONG WINDS LIKELY IN THE WIND PRONE AREAS OF SOUTHEAST
WYOMING FROM LATE THIS AFTERNOON THROUGH SATURDAY MORNING...

.AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE
ACROSS SOUTHEAST WYOMING TONIGHT. AS A RESULT...INCREASING WINDS
ALOFT WILL DEVELOP AND CAUSE STRONG WEST TO SOUTHWEST WINDS AT
GROUND LEVEL LATE THIS AFTERNOON THROUGH EARLY SATURDAY MORNING. THIS
WILL MAINLY AFFECT THE WIND PRONE AREAS OF SOUTHEAST
WYOMING...INCLUDING ARLINGTON...BORDEAUX...AND VEDAUWOO. WINDS
WILL BEGIN TO WEAKEN BY SATURDAY AFTERNOON...BUT WINDY CONDITIONS
ARE EXPECTED TO CONTINUE ALONG AND WEST OF THE LARAMIE RANGE
THROUGH THE WEEKEND.

WYZ106-110-116-010000-
/O.UPG.KCYS.HW.A.0028.121201T0900Z-121201T2100Z/
/O.NEW.KCYS.HW.W.0038.121201T0000Z-121201T1800Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE
1256 AM MST FRI NOV 30 2012

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM
MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM
MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...LATE THIS AFTERNOON THROUGH SATURDAY MORNING.

* WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS AT TIMES...
  ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. THIS
  INCLUDES INTERSTATE 80 IN THE ARLINGTON AND VEDAUWOO AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 28, 10:29 PM MST, 4 hours 25 minutes earlier.

Area forecast discussion, Nov 28, 10:29 PM MST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1029 PM MST WED NOV 28 2012

.AVIATION...06Z TAFS

VFR CONDITIONS WITH MOUNTAIN WAVE CLOUDS AT OR ABOVE 12K FEET.
ANOTHER WINDY DAY IN STORE WITH SPEEDS PICKING UP AROUND THE
15/16Z TIMEFRAME.

CLAYCOMB

&&

.PREV DISCUSSION... /ISSUED 848 PM MST WED NOV 28 2012/

UPDATE...
WAVE CLOUDS PREVIOUSLY OVER SOUTHEAST WYOMING AND WESTERN
NEBRASKA HAVE DISSIPATED AS DRIER AIR ALOFT ADVECTS EAST ACROSS
THE REGION. THIS WILL BE SHORT-LIVED AS MORE PACIFIC MOISTURE IS
SPREADING INTO WESTERN WYOMING. EXPECT INCREASING HIGH CLOUDINESS
OVERNIGHT FROM WEST TO EAST. ADJUSTED LOW TEMPERATURES DOWN A FEW
DEGREES EAST OF THE LARAMIE RANGE BASED ON TRENDS AND 00Z MOS
GUIDANCE.

PREV DISCUSSION... /ISSUED 528 PM MST WED NOV 28 2012/

UPDATE...
RED FLAG WARNING FOR ZONE 309 WAS ALLOWED TO EXPIRE AT 5 PM MST.
WIND GUSTS DECREASED BELOW 25 MPH AND RELATIVE HUMIDITIES ROSE
JUST ABOVE 15 PERCENT.

PREV DISCUSSION... /ISSUED 249 PM MST WED NOV 28 2012/

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...

LOW-AMPLITUDE UPPER RIDGE WILL SLIP ACROSS THE REGION OVERNIGHT
AND LEAVE A GENERALLY ZONAL FLOW IN PLACE THURSDAY THROUGH FRIDAY.
THIS WILL KEEP MILD AND DRY WEATHER OVER MOST OF THE CWA INTO THE
WEEKEND. WEAK SHORTWAVE WILL MOVE INTO THE NORTHERN PLAINS EARLY
THURSDAY AND MAY BUMP WINDS UP SOME IN WIND PRONE AREAS AS SFC
PRESSURE GRADIENT STEEPENS A BIT...OTHERWISE MAINLY BREEZY TO
WINDY CONDITIONS AT TIMES EXPECTED THROUGH FRIDAY. BY LATE FRIDAY
UPPER FLOW BACKS SOME AND INCREASING MOISTURE FROM THE SW MAY SET
OFF A FEW SNOW SHOWERS OVER THE HIGHER MTNS FRIDAY NIGHT.

LONG TERM...SATURDAY THROUGH WEDNESDAY...

A RELATIVELY QUIET WEATHER PATTERN SHOULD PERSIST THROUGH MUCH OF
THE EXTENDED. THE PERIOD BEGINS WITH A WEAK SHORTWAVE DISTURBANCE
AND ASSOCIATED COOL FRONT TRAVERSING THE FLOW OVER THE CENTRAL
ROCKIES AND HIGH PLAINS. ANY ASSOCIATED COOL DOWN ON SAT WILL BE
SHORT LIVED AS SHORTWAVE RIDGING BUILDS IN ADVANCE OF A DEEPENING
UPPER-LEVEL TROUGH OVER THE PACIFIC NORTHWEST. BOTH THE GFS AND
ECWMF SUGGEST H7 TEMPS CLIMBING TO BETWEEN 4C AND 6C OVER THE HIGH
PLAINS BY SUN AFTN. THE RESULT SHOULD BE MUCH ABOVE NORMAL
TEMPERATURES WITH NEAR RECORD HIGHS POSSIBLE. A STRONG PACIFIC STORM
SYSTEM WILL BEGIN TO AFFECT THE REGION BY LATE SUN NIGHT OR EARLY
MON MORNING. WINDS MAY BECOME QUITE STRONG OVER THE WIND PRONE AREAS
AND ADJACENT HIGH PLAINS ON SUN NIGHT AND MON WITH WIDESPREAD H7
FLOW IN EXCESS OF 50 KT BECOMING JUXTAPOSED WITH DEEP SUBSIDENCE
AND STRONG COLD AIR ADVECTION. INCREASING 700-300 MILLIBAR MOISTURE
SHOULD BE SUFFICIENT FOR RAIN OR SNOW SHOWERS THROUGH EARLY
TUE...BUT WESTERLY MID-LEVEL FLOW SHOULD KEEP THINGS CONFINED TO
AREAS ALONG AND WEST OF THE LARAMIE RANGE. SEASONABLY COOL TEMPS CAN
BE EXPECTED ON MON AND TUE AS LOW-LEVEL TEMPS PLUMMET TO AROUND -10C
FOLLOWING THE PASSAGE OF THE SFC COLD FRONT. A RETURN TO ABOVE
NORMAL TEMPERATURES SEEMS LIKELY BY MID NEXT WEEK AS RIDGING BUILDS
OVER THE WESTERN CONUS.

FIRE WEATHER...

RED FLAG CONDITIONS BEING MET IN A FEW AREAS THIS AFTERNOON BUT
HIGH CLOUDS HAVE LIMITED WARMING AND MIXING WHICH HAS LIMITED
AREAL EXTENT. WILL MAINTAIN RED FLAG WARNING FOR NOW BUT MAY BE
ABLE TO CANCEL EARLY. THEREAFTER MILD AND DRY WEATHER WILL PERSIST
FOR THE REST OF THE WEEK BUT HIGHER DEW POINTS SHOULD ACT TO
REDUCE CONCERNS THUS NO NEW WATCH OR WARNING ANTICIPATED FOR
THURSDAY.  GUSTY WINDS WILL STILL OCCUR AROUND THE MTNS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...RE
LONG TERM/AVIATION...HAMMER
Hazardous weather outlook, Nov 28, 6:01 PM MST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
601 PM MST WED NOV 28 2012

NEZ002-003-019>021-054-055-095-096-WYZ101>119-300115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
601 PM MST WED NOV 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Special weather statement, Nov 29, 12:46 AM MST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1246 AM MST THU NOV 29 2012

WYZ110-291100-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
1246 AM MST THU NOV 29 2012

STRONG SOUTHWEST WINDS WILL BE POSSIBLE IN THE ARLINGTON AREA
THROUGH THE MORNING. WINDS WILL BE SUSTAINED AT 30 TO 40 MPH WITH
GUSTS TO 55 MPH. MOTORISTS TRAVELING ALONG INTERSTATE 80 ARE ADVISED
TO DRIVE WITH CAUTION THROUGH THE ARLINGTON AREA...ESPECIALLY
THOSE DRIVING HIGH PROFILE VEHICLES.

FINCH

Nearby

High Wind Watches in Wyoming, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.